Top 9 Naproxen Sodium Tablets – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Pain Reliever and Fever Reducer NSAID, GoodSense Naproxen Sodium Tablets 220 mg, 400 Count

#ad
Good Sense #ad - Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.

All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, menstrual cramps, headache, muscular aches, toothache and the common cold; also temporarily reduces fever. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

2. Amazon Basic Care

#ad

Amazon Basic Care Naproxen Sodium Tablets, 300 Count

#ad
Amazon Basic Care #ad - All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.

Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, menstrual cramps, headache, muscular aches, toothache and the common cold; also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

3. Amazon Basic Care

#ad

Headache Pain, Amazon Basic Care Naproxen Sodium Tablets 220 mg, 90 Count

#ad
Amazon Basic Care #ad - 12 hours, one dose: don't let another 12 hours slip by without relief of headache and other minor aches, pains and fever. Use: naproxen sodium may be used as a pain reliever and fever reducer for adults and children 12 years and over.

Pain and fever: amazon basic care naproxen sodium Tablets 220 mg, Headache Pain are a gluten free option for temporary relief of minor aches and pains as well as fever reduction. Amazon basic care naproxen sodium Tablets 220 mg have the strength to last 12 hours with just one dose. Compare to aleve Headache Pain Tablets active ingredient. Active ingredient: the active ingredient in amazon basic care naproxen Sodium Tablets 220 mg, Headache Relief, is naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID.

Headache pain relief and relief for ailments like minor pain of arthritis, the common cold, backache, muscular aches, menstrual cramps and toothache. Amazon basic care naproxen Sodium Tablets 220 mg help you to keep going.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services LLC. #ad
Height3.69 Inches
Length1.81 Inches
Width1.88 Inches

4. Aleve

#ad

Aleve Back & Muscle Pain Relief Naproxen Sodium Tablets ‐ 250 Count, 250 Count

#ad
Aleve #ad - Child‐resistant packaging: Aleve Pain Relief pills come in a convenient, child‐resistant bottle. Effective pain relief: Fast, targeted pain Relief that lasts. Targeted muscle and back pain relief: Relieves minor back and muscles aches and Pains. Long lasting relief: each Aleve Pain Relief tablet has the strength to last up to 12 hours.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.28 Pounds
Width2.63 Inches
Part Number025866592285
Model025866592285

5. Aleve

#ad

Aleve Pain Relief Naproxen Sodium Tablets, 270 Count

#ad
Aleve #ad - Doctor recommended: aleve is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Up to 12-hour pain relief medicine: Minor arthritis, headache, and back pain relief medicine, with the strength to last up to 12 hours.

Child‐resistant packaging: Aleve pain relief pills come in a convenient, child‐resistant bottle. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever. Effective pain reliever: temporarily reduces fever and relieves minor pain of arthritis, muscular aches, toothache, menstrual cramps, backache, headache and the common cold.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.29 Pounds
Width2.63 Inches
Part Number025866593442
Model025866593442

6. Amazon Basic Care

#ad

220 Mg/25 Mg, 160 Count, Basic Care Naproxen Sodium Pm, Naproxen Sodium and Diphenhydramine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Capsule-shaped tablets. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever.

Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Active ingredients in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid.

Compare to Aleve pm active ingredients. Get the rest you need tonight for a better tomorrow. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

7. A+Health

#ad

A+ Health Naproxen Sodium 220 Mg Liquid Gels, Pain Reliever/Fever Reducer NSAID, Made in USA, 180 Count

#ad
A+Health #ad - Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules.

Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels. Temporarily reduces fever and relieves minor pains due to headaches, toothaches, menstrual cramps, backaches, the common cold, muscular aches, and minor arthritis pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

8. VITACRUSH

#ad

400 Caplets, Signature Naproxen Sodium 220 mg.

#ad
VITACRUSH #ad - Signature naproxen sodium tablets usp, 220 mg are a nonsteroidal anti-inflammatory drug NSAID and a gluten free product with strength to last 12 hours. Signature naproxen sodium Tablets USP, 220 mg should be taken in the smallest effective dose. Naproxen sodium tablets usp, 220 mg active ingredient is 220 mg of Naproxen Sodium and may be used as a pain reliever/fever reducer for adults and children 12 years and over. 400 count.
BrandVITACRUSH #ad
ManufacturerVITACRUSH #ad

9. Rite Aid

#ad

Rite Aid Naproxen Sodium Pain Relief Pills, 220 mg Caplets, 50 Count | NSAID Pain Reliever | Pain Pills | Back Pain Relief Products | Muscle and Back Pain Relief Products | Real Time Pain Relief

#ad
Rite Aid #ad - Rite aid naproxen pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Pain reliever & fever reducer: rite aid naproxen Sodium capsule-shaped tablets reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, back pain, and pains often associated with arthritis and/or joint pain. For ages 12-years-old and up: this particular nsaid is pain medicine for adults and should not be given to anyone under 12 years of age without consulting a doctor. Each capsule contains 220 mg of pain relieving, fever reducing Naproxen Sodium.

Long-lasting: just one dose take with a full glass of water lasts 8-12 hours and offers all-day pain relief and fever reducing power. Gluten free: rite aid naproxen sodium is suitable for anyone 12 years or older with a gluten allergy or sensitivity. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Compare rite aid’s pain reliever/fever reducer Naproxen Sodium caplets to the active ingredient in Aleve Caplets.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822985215